# SDR SIMA20160210004

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 27,989 hours, 23,870 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON DAMPENER FITTING IS GOUGED.  R & R DAMPENER FITTING ON THE RT AILERON IAW EO EM-27MR-112.
